RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 1(397), Pages 201–204 (Mi umn9412)  

Mathematical Events

Yurii Leonidovich Ershov (on his seventieth birthday)

A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak


DOI: https://doi.org/10.4213/rm9412

Full text: PDF file (173 kB)

English version:
Russian Mathematical Surveys, 2011, 66:1, 199–203

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011), 201–204; Russian Math. Surveys, 66:1 (2011), 199–203

Citation in format AMSBIB
\Bibitem{BorGodGon11}
\by A.~A.~Borovkov, S.~K.~Godunov, S.~S.~Goncharov, A.~N.~Konovalov, I.~A.~Lavrov, V.~D.~Mazurov, L.~L.~Maksimova, A.~A.~Mal'tsev, B.~G.~Mikhailenko, A.~S.~Morozov, A.~A.~Nikitin, E.~A.~Palyutin, Yu.~G.~Reshetnyak
\paper Yurii Leonidovich Ershov (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 1(397)
\pages 201--204
\mathnet{http://mi.mathnet.ru/umn9412}
\crossref{https://doi.org/10.4213/rm9412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841695}
\zmath{https://zbmath.org/?q=an:1215.01026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..199B}
\elib{http://elibrary.ru/item.asp?id=20423165}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 1
\pages 199--203
\crossref{https://doi.org/10.1070/RM2011v066n01ABEH004737}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294605900012}


Linking options:
  • http://mi.mathnet.ru/eng/umn9412
  • https://doi.org/10.4213/rm9412
  • http://mi.mathnet.ru/eng/umn/v66/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:415
    Full text:105
    First page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018